# SDR 2008UALA03347

- Difficulty date: June 13, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 38,725 hours, 4,633 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP AT CLOSET WALL AFT OF DOOR 1L.  FOUND EEL INOP AT CLOSET WALL AFT OF DOOR 1L.  REPLACED BULB AND CABLE, OP CHECK OK REF MM 33-51-12.  AC OK FOR SERVICE.
